# SDR 98ZZZX4818

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1061F
- Make and model: Beech 58
- Aircraft serial: TH1761
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10194A
- Condition: Cracked
- Location: Oil System
- Part time: 616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OIL COOLERS CRACKED AT MOUNTING FLANGE.  FLANGE ATTACHED TO ENGINE BAFFLES AND SUPPORTS WIRE HARNESS WITH 90 DEGREE ANGLE AND CLAMP.
